# SDR A6WA201240533

- Difficulty date: April 25, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 29,051 hours, 26,771 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Stow Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE THRUST REVERSER STOW SWITCH BRACKET CRACKED.  R & R LT ENGINE T/R STOW SWITCH BRACKET WITH NEW SERVICEABLE PN 228-55410-835 IAW SRM 51-42-06.
